# SDR UIEA2021052001158

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,730 hours, 21,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Emer Lite Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH WIRE GUARD MISSING FROM SWITCH. LOCATED IN FLIGHT DECK.( ADJUSTED WIRE GUARD ON TOGGLE SWITCH PER SWPM 20-83-11. OPS CHECK GOOD PER AMM 33-51-08. )
